# SDR PRCA9500735

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Pdu
- Part number: 1267485SW
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MOUNT LUG NR 1 RIGHT LEADING EDGE PDU.  REPLACED PDU PER BOEING MAINTENANCE MANUAL 27-81-03.
